# SDR 2007UALA04821

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 55,105 hours, 6,683 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE SEAT 3J FWD SECTION.  REPAIRED BROKEN WIRE ASSEMBLY
